Tolman's problem in a centrally symmetric frame of reference
Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 809-811
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_186_4_a19,
author = {K. P. Stanyukovich},
title = {Tolman's problem in a centrally symmetric frame of reference},
journal = {Doklady Akademii Nauk},
pages = {809--811},
year = {1969},
volume = {186},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a19/}
}
K. P. Stanyukovich. Tolman's problem in a centrally symmetric frame of reference. Doklady Akademii Nauk, Tome 186 (1969) no. 4, pp. 809-811. http://geodesic.mathdoc.fr/item/DAN_1969_186_4_a19/